MAUDE Adverse Event Report: RENISHAW MAYFIELD SARL NEUROMATE GEN III STEREOTACTIC SYSTEM

RENISHAW MAYFIELD SARL NEUROMATE GEN III STEREOTACTIC SYSTEM
Model Number NEUROMATE
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
During a seeg surgery, the robot lost initialisation.The user had tried using the diagnostic checks to resolve the issue before phoning for support.During the diagnostic checks, the systems intermittently failed the initialisation check.The user had also installed the spare communications cable but this did not resolve the issue.The patient was under general anesthetic when this occurred, surgery was subsequently cancelled without the treatment being completed.The surgery was abandoned prior to knife to skin, and the patient suffered no ill-effect from being under anesthetic.No harm to patient and no medical intervention required.Patient just recovered from ga.This is being reported because if this had occurred on another occasion it may have been at another part of the procedure which would have required surgical intervention to close the patient at an unplanned stage before the surgery had been completed.
 
Additional Manufacturer Narrative
Intermittent voltage drop on the robot.Initial checks showed that voltages were low but within specification.Components were detached and reattached.The intermittent issue still occurred.In a second intervention block connectors were replaced with new contacts, and the voltage drop was not encountered any more.This robot is now fully functioning.The electrical component degraded over time causing a voltage drop, the voltage level was not sufficient enough to allow the components in the arm to function correctly.Retrospecitve reporting of issue following fda inspection - documented internally in corresponding capa.

Brand Name
NEUROMATE GEN III STEREOTACTIC SYSTEM
Common Device Name
NEUROMATE GEN III
Manufacturer (Section D)
RENISHAW MAYFIELD SARL
31 rue ampere, ,
chassieu, 69680
FR  69680
Manufacturer (Section G)
RENISHAW MAYFIELD SARL
31 rue ampere, ,
chassieu, 69680
FR   69680
Manufacturer Contact
ruth rusling
31 rue ampere, ,
chassieu, 69680
FR   69680
MDR Report Key22395262
Report Number3009108888-2025-00006
Device Sequence Number9024559
Product Code HAW
UDI-Device Identifier03662724000345
UDI-Public03662724000345
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEUROMATE
Device Catalogue Number001.0500
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown